Items where Author is "Marton, Katalin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.


Marton, Katalin (2013) An inequality for relative entropy and logarithmic Sobolev inequalities in Euclidean spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 264 (1). pp. 34-61. ISSN 0022-1236


Petz, Dénes and Csiszár, Imre and Farkas, Lóránt and Marton, Katalin and Mosonyi, Milán (2011) Egyenlőtlenségek az információelméletben = Inequalities in information theory. Project Report. OTKA.

Csiszár, Imre and Marton, Katalin and Simonyi, Gábor and Talata, Zsolt (2009) Információelmélet és alkalmazásai = Information theory and its applications. Project Report. OTKA.

This list was generated on Sat May 26 07:55:44 2018 CEST.